# SDR ABXA000044

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 591005512
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE RIGHT OUTBOARD SPOILER PANEL DELAMINATED ON UPPER SURFACE.  REPLACED SPOILER PANEL IAW DC9 SMM 27-61-01..
